# SDR SWAA2021080542647

- Difficulty date: April 15, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.STA 767 FLOOR PANEL SPLICE PLATE CORRODED AROUND FASTNER HOLES / EVALUATED CORRODED SPLICE PLATE AT AFT CARGO STA 767 FLOOR PNL SPLICE PLATE NO ALLOWABLE MATRIAL LOSS FOUND IN SRM SPLICE OUT OF LIMITS REPLACED SPLICE PLATE PART # 146A9401-4 IAW BOEING DWG 146A7500 REV:- ATAG # WN4356
